MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DE2110X13B
Medical Device Problem Codes Contamination (1120); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a ventilator had failed to operate.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator had failed to operate.There was no harm or injury reported.The ventilator was evaluated by a third-party service center and the customer¿s complaint was confirmed.The device's machine flow sensor needs to be replaced to address the issue.The machine flow sensor was evaluated by the manufacturer's product investigation laboratory (pil) and found the machine flow sensor was replaced due to contamination.H3 other text : third-party service center.
 
Additional Manufacturer Narrative
On previously submitted report, section add.Narrative/corrected data was incorrect.It should be ¿the manufacturer previously reported receiving information alleging a ventilator had failed to operate.There was no harm or injury reported.The device was evaluated by the manufacturer's product investigation laboratory (pil) and the customer complaint was confirmed.The device¿s machine flow sensor was replaced due to contamination.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17343732
Report Number2518422-2023-16053
Device Sequence Number17866002
Product Code CBK
UDI-Device Identifier00606959054110
UDI-Public00606959054110
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDE2110X13B
Device Catalogue NumberDE2110X13B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer03/05/2024
04/17/2024
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date04/16/2024
04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown